# SDR CA990303004

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 311565201
- Condition: Corroded
- Location: Gas Generator
- Part time: 5,978 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, SEVERE CORROSION WAS FOUND AT THE 6 O'CLOCK POSITION ON THE GAS GENERATOR CASE. THE CORROSION WAS SO SEVERE THAT IT RESULTED IN PIN HOLES IN THE GAS GENERATOR CASE.
